Breaking News

Dear Doc | Sex hurts

Jamaica Gleaner / Q: Dear Doc, I recently became sexually active, but I’m facing an annoying problem. Every time I have sex and I stroke too hard, I feel pain in a tear on the underside of my penis.

When I first had sex with my girlfriend earlier this year, the cord string broke, and after few days it healed, but the problem facing me now is from a different damage and no matter how much time I give it to heal, it always hurts once I start to move too fast. What do you think could be causing this? Also, I’d like to know where I could go to get circumcised.

A: Sometimes persons who are new to intercourse get very anxious and do not engage in foreplay, allowing time for adequate vaginal lubrication. If not properly lubricated, the vagina creates a significant amount of friction which can cause bruises in the vagina, soreness of the penis, and a partial or complete tear (cut) of the cord string (frenulum) of the foreskin, especially with vigorous thrusting. Water-based lubricants such as KY jelly are often helpful. These are available at any pharmacy.

Most tear of the cord string heals on their own without medical intervention. However, this may not occur in the original position, creating scars and irregular patches of flesh which cause pain during intercourse. Some of these may rupture and bleed.

A urologist will be able to help you with this issue. Please visit your nearest health centre or a private general practitioner who will provide you with a referral letter. The urologist will discuss the treatment options available. Be sure to ask all the questions you may have.

Q: Dear Doc, I am 24 years old, and I have been trying to get pregnant since July of this year. I was on the injection for about four years, but I am off it for over a year now. My period is irregular – sometimes it comes for five days and sometimes three. And sometimes I don’t have it for a month. I went to my doctor and he put me on contraceptive pills for three months, but nothing changed. Is there something wrong with me? Could it be that I was on the injection for too long? I’m getting worried.

A: Long-acting contraceptive injections can delay the return of fertility for up to two years after you have stopped using it, so patience is required. The body requires time to rebalance the hormones, hence irregular menses may occur until then. Please note that anxiety and stress also affects ovulation and hence your ability to get pregnant.

Discontinuing all contraceptives for a year may be helpful.

Q: Dear Doc, I have a serious issue bothering me for about 10 years now. My vagina has a very ‘fishy’ smell. It’s terrible! I haven’t spoken to anyone about it, and I only have one partner whom I have been having sex with for the past four years. He doesn’t say anything to me, but I know he smells it. I’m confused. I try every remedy I can find online, but nothing seems to work. What should I do, Doc?

A: The symptoms you describe suggests that an infection is present in your genital tract for which treatment is required. When was the last time you had a Pap smear done? Visit a health-care provider as soon as possible for assessment and treatment. Your partner should also do the same.

Q: Good day, Doc, I’m having a problem. In the past few months, I’ve been having constant headaches. I know I may sound crazy (because I’ve told my friends and they think it’s all in my head), but I find I get these headaches whenever I use my mobile device or even my laptop. Doc, is there something wrong with me? Am I being paranoid? I really don’t believe I am, because the headaches are real and so is the feeling of dizziness that sometimes accompany it.

A:Recent onset of headaches and dizziness suggests that something is amiss and a health check is needed.

Recent studies have shown that prolonged use of computers/smartphones/tablets/video games/3D movies can cause dizziness, headaches, nausea and even problems with coordination and memory. To relieve these symptoms, it is generally recommended to take breaks every 20-30 minutes, improve background lighting and use of screen filters.

The medical conditions listed below can also cause these symptoms, so a visit to your health-care provider is necessary:

– low blood sugar

– low blood pressure

– eye strain

– migraine

– intracranial pathology, for example, tumours

– viral/stress induced, for example, new daily persistent headache.

Q: Good day, Doc, I need your help, I’m worried. I am a 30-year-old male, and it seems like I’m losing my nature. Earlier this year, I went to the doctor because I realised that when having sex, I ejaculate in less than five minutes. The doctor gave me some medication (pill), but it did not work, so at one point I started to use condoms with enhancement. But lately, I realise that I am not keeping an erection and it is not hard as it should be.

What could be the cause of this Doc, and what is the cure for it?

Is it because I used to masturbate regularly? Or is it because I only work at nights so I am not getting regular rest. I am really worried.

A: This is a problem that is terrifying to all men who experience it. There is no evidence that masturbation causes this problem. However, chronic fatigue/lack of sleep is a significant factor. There other possibilities such as:

– smoking

– excessive alcohol intake

– unhealthy diet

– lack of exercise

– medical conditions, for example, diabetes, high cholesterol.

Therefore, getting adequate rest, adopting a healthier lifestyle and getting screened for the above conditions should be helpful to you.

Email: [email protected]

About the author / 

mundiadmin

Related Posts

North America

Europe

Asia

Latin America

MundiSports